# SDR DALA14015273220

- Difficulty date: March 8, 2014
- Submitted: March 9, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL L2 DOOR LOCATION BETWEEN FRAME 66-FRAME 68 IN AFT PAX CABIN.  MEASURES, L = 1.300", W= 0.800", D= 0.004", APPROXIMATELY, SSI 534147.   REPLACED LOWER SILL L2 DOOR LOCATED BETWEEN FRAME 66-FRAME 68 IN AFT PAX CABIN SRM 51-72-11 AND DWG D53480505.
